Alert archive / Colorado / Winter Weather Advisories in 2009
Winter Weather Advisory 21, NWS Pueblo, CO
NWS Pueblo, CO issued this winter weather advisory at Sep 22, 2009, 3:33 PM MDT for El Paso County, Fremont County, Teller County, Colorado. It took effect at Sep 23, 2009, 12:00 AM MDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2009, 3:33 PM MDT (21:33 UTC)
- In effect from
- Sep 23, 2009, 12:00 AM MDT
- Expired
- Sep 23, 2009, 4:06 AM MDT
- In force
- 4 hr
- Issued by
- NWS Pueblo, CO
Counties El Paso County, CO, Fremont County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1751 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPUB 222133 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 333 PM MDT TUE SEP 22 2009 COZ081-082-084-230345- /O.NEW.KPUB.WW.Y.0021.090923T0600Z-090924T0000Z/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST... AIR FORCE ACADEMY 333 PM MDT TUE SEP 22 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT WEDNESDAY. THIS ADVISORY IS IN EFFECT FOR TELLER AND NORTHERN EL PASO COUNTIES. RAIN SHOWERS THIS EVENING WILL CHANGE TO MOSTLY SNOW AFTER SUNSET...WITH SNOW BECOMING WIDESPREAD AND HEAVY AFTER MIDNIGHT. PERIODS OF MODERATE TO HEAVY SNOW WILL CONTINUE THROUGH MIDDAY WEDNESDAY...GRADUALLY DIMINISHING BY WEDNESDAY EVENING. OVER THE PALMER DIVIDE...SNOWFALL BY LATE WEDNESDAY AFTERNOON WILL AVERAGE FROM 4 TO 8 INCHES...WITH THE HEAVIEST SNOW FALLING ACROSS WESTERN PORTIONS OF THE DIVIDE NEAR MONUMENT AND PALMER LAKE. OVER TELLER COUNTY...SNOWFALL AMOUNTS BY LATE WEDNESDAY WILL RANGE FROM 4 TO 10 INCHES...WITH THE HIGHEST AMOUNTS OVER NORTH FACING SLOPES OF PIKES PEAK AND THE NORTHERN PORTION OF THE AREA...INCLUDING WOODLAND PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW...BLOWING SNOW...OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
3 follow-up statements
000 WWUS45 KPUB 230307 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 907 PM MDT TUE SEP 22 2009 COZ081-082-084-230915- /O.CON.KPUB.WW.Y.0021.090923T0600Z-090924T0000Z/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST... AIR FORCE ACADEMY 907 PM MDT TUE SEP 22 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT WEDNESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6 PM MDT WEDNESDAY. THIS ADVISORY IS IN EFFECT FOR TELLER AND NORTHERN EL PASO COUNTIES. RAIN SHOWERS THIS EVENING WILL INCREASE AND CHANGE TO SNOW AFTER MIDNIGHT. PERIODS OF MODERATE TO HEAVY SNOW WILL CONTINUE THROUGH MIDDAY WEDNESDAY...BEFORE GRADUALLY DIMINISHING BY WEDNESDAY EVENING. OVER THE PALMER DIVIDE...SNOWFALL BY LATE WEDNESDAY AFTERNOON WILL AVERAGE 4 TO 8 INCHES...WITH THE HEAVIEST ACCUMULATIONS FALLING ACROSS WESTERN PORTIONS OF THE DIVIDE...NEAR MONUMENT AND PALMER LAKE. OVER TELLER COUNTY...SNOWFALL AMOUNTS BY LATE WEDNESDAY WILL RANGE FROM 4 TO 10 INCHES...WITH THE GREATEST AMOUNTS OVER NORTH FACING SLOPES OF PIKES PEAK...AND NORTHERN PORTIONS OF THE COUNTY...INCLUDING WOODLAND PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW...BLOWING SNOW...OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
000 WWUS45 KPUB 230505 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1105 PM MDT TUE SEP 22 2009 COZ081-082-084-231200- /O.CON.KPUB.WW.Y.0021.090923T0600Z-090924T0000Z/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST... AIR FORCE ACADEMY 1105 PM MDT TUE SEP 22 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT WEDNESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT WEDNESDAY. THIS ADVISORY IS IN EFFECT FOR TELLER AND NORTHERN EL PASO COUNTIES. RAIN SHOWERS THIS EVENING WILL INCREASE AND CHANGE TO SNOW AFTER MIDNIGHT. PERIODS OF SNOW WILL CONTINUE THROUGH MIDDAY WEDNESDAY... BEFORE GRADUALLY DIMINISHING BY WEDNESDAY EVENING. OVER THE PALMER DIVIDE...SNOWFALL BY LATE WEDNESDAY AFTERNOON WILL AVERAGE 4 TO 8 INCHES...WITH THE HEAVIEST ACCUMULATIONS FALLING ACROSS WESTERN PORTIONS OF THE DIVIDE...NEAR MONUMENT AND PALMER LAKE. OVER TELLER COUNTY...SNOWFALL AMOUNTS BY LATE WEDNESDAY WILL RANGE FROM 4 TO 10 INCHES...WITH THE GREATEST AMOUNTS OVER NORTH FACING SLOPES OF PIKES PEAK...AND NORTHERN PORTIONS OF THE COUNTY...INCLUDING WOODLAND PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW...BLOWING SNOW...OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
000 WWUS45 KPUB 231006 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 406 AM MDT WED SEP 23 2009 COZ081-082-084-231115- /O.CAN.KPUB.WW.Y.0021.000000T0000Z-090924T0000Z/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 406 AM MDT WED SEP 23 2009 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE WINTER WEATHER ADVISORY FOR NORTHERN EL PASO COUNTY...TELLER COUNTY AND PIKES PEAK. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter weather advisory went out at Sep 22, 3:25 PM MDT, 8 minutes earlier.
Area forecast discussion, Sep 22, 3:25 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 325 PM MDT TUE SEP 22 2009 .SHORT TERM... (TONIGHT AND WEDNESDAY) CURRENTLY...UPPER LOW SPINNING OVER NORTHWEST KANSAS THIS AFTERNOON...WITH MAIN BAND OF PRECIP STAYING JUST NORTHEAST OF THE FORECAST AREA. HAVE SEEN A FEW -SHRA ROTATING SOUTH UNDER THE COLD POOL ACROSS THE EASTERN PLAINS THIS AFTERNOON ...BUT MOST PRECIP HAS BEEN SPRINKLES AT BEST. REGIONAL RADAR LOOP SUGGESTS NEW DEFORMATION ZONE BEGINNING TO FORM TO THE NORTHEAST OF DENVER...WHICH IS LIKELY THE START OF THE WESTWARD EXPANSION OF PRECIP FORECAST BY THE MODELS FOR LATER THIS EVENING. STILL FEELS RATHER FALL-LIKE TODAY...WITH MAX TEMPS IN THE 50S OVER THE PLAINS...WHILE MOUNTAINS REMAIN IN THE 30S AND 40S. TONIGHT...UPPER LOW WOBBLES SLIGHTLY WESTWARD OVERNIGHT...REACHING THE CO/KS BORDER BY EARLY MORNING. WITH THIS WESTWARD MOTION...MID LEVEL GRADIENT OVER THE AREA BEGINS TO TIGHTEN UP...WITH NORTHERLY 700 MB WINDS INCREASING INTO THE 40 TO 50 KNOT RANGE ALONG THE PALMER DIVIDE BY 12Z WED. AREA WILL ALSO SEE A GOOD DEAL OF UPPER ENERGY ROTATING AROUND THE BACK OF THE UPPER LOW...WITH PRONOUNCED DEFORMATION BAND SETTING UP FROM TELLER COUNTY NORTHEAST ACROSS THE PALMER DIVIDE BY MIDNIGHT...CONTINUING THROUGH WEDNESDAY. THUS MID AND UPPER LEVEL DYNAMICS LOOK VERY FAVORABLE FOR HEAVY SNOW AT AND ABOVE 7000 FEET...AND WITH MODELS PAINTING UP TO 8 INCHES OF SNOWFALL BY LATE WED AFTERNOON...WILL HOIST THE SEASONS FIRST WINTER WEATHER ADVISORY FOR LATE TONIGHT INTO WED. WARM SURFACE TEMPS AND AIR TEMPS ONLY BARELY BELOW FREEZING MAY LIMIT ACCUMULATIONS SOMEWHAT...BUT POTENTIAL IS THERE FOR A PROLONGED PERIOD OF HEAVY WET SNOW...ESPECIALLY OVER WESTERN PORTIONS OF THE PALMER DIVIDE (MONUMENT/PALMER LAKE AREA) AND THE NORTHERN HALF OF TELLER COUNTY (NORTH SIDE OF PIKES PEAK/WOODLAND PARK). REMAINDER OF THE AREA WILL SEE INCREASING CHANCES OF RAIN AND SNOW SHOWERS...THOUGH WITH STRONG NORTHERLY FLOW...WONT BE TOO SURPRISED IF THE USUAL PRECIP HOLE DEVELOPS FROM THE SOUTH SIDE OF COLORADO SPRINGS DOWN TO PUEBLO. WEDNESDAY...UPPER LOW REMAINS IN PLACE ALONG THE CO/KS BORDER THROUGH THE DAY...WITH PRECIP CONTINUING OVER MUCH OF THE AREA. WILL SEE HEAVY SNOW THE FIRST HALF OF THE DAY ALONG THE PALMER DIVIDE/TELLER COUNTY...WITH FOCUS SHIFTING TO THE EAST SLOPES OF THE WET MOUNTAINS AND SANGRE DE CRISTO RANGE BY LATE MORNING. QUICK LOOK AT 18Z NAM SUGGESTS SNOWFALL OVER THE HIGHER PEAKS OF THE WETS/SANGRES WILL APPROACH WINTER WEATHER ADVISORY CRITERIA (6 INCHES OR MORE) BY LATE IN THE DAY...THOUGH WITH 700 MB WINDS WEAKENING BELOW 20 KNOTS BY LATE AFTERNOON AND SURFACE WINDS STAYING MOSTLY NORTHERLY...WILL HOLD OFF ON A HIGHLIGHT FOR NOW. NAM SUGGESTS SNOW WILL SPREAD WESTWARD TO THE CENTRAL AND SOUTHWEST MOUNTAINS BY LATE AFTERNOON...THOUGH AMOUNTS HERE SHOULD STAY FAIRLY LIGHT. LOWER ELEVATIONS WILL SEE SCATTERED SHOWERS CONTINUE...WITH FOCUS SHIFTING TO NORTHERLY UPSLOPE FAVORED AREAS SOUTH OF THE ARKANSAS RIVER IN THE AFTERNOON. NUDGED MAX TEMPS DOWNWARD JUST SLIGHTLY...AS GUIDANCE MAXES LOOK TOO WARM. --PETERSEN .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) WEDNESDAY NIGHT THROUGH FRIDAY...THE UPPER LOW IS EXPECTED TO BE SITUATED OVER THE NE/KS/CO JUNCTURE WED NITE...BUT FROM THEN UNTIL FRI THE MODELS THEN DISAGREE ON THE MOVEMENT OF THE LOW. ECMWF AND NAM MODELS KEEP IT IN THE GENERAL VICINITY...OVER THE NE QUAD OF THE STATE...WHILE THE GFS STILL WANTS TO SLIDE THE LOW TO THE WEST OVER NORTH CENTRAL CO THU. STILL LOOKS AS IF MAJORITY OF THE PCPN WILL BE FOCUSED OVER THE SOUTHERN HIGHER ELEVATIONS WED NIGHT...THEN ALL OF THE MTS THU NIGHT. AS THE LOW BEGINS TO PULL AWAY ON FRI...LATEST MODEL RUNS DIMINISH PCPN COVERAGE AND INTENSITY QUICKLY...SO TAPERED POPS OFF THRU THE FRI TIME FRAME WITH EVERYTHING ENDING BY MIDNIGHT THAT NIGHT. OTHERWISE...WITH THE MOVEMENT OF THE LOW STILL QUESTIONABLE...ONGOING SCATTERED POPS AND MOSTLY CLOUDY SKY GRIDS LOOK REASONABLE WED NITH THRU THU. AS FOR TEMPS...STILL A SOMEWHAT COOL DAY ON THU WITH MX TEMPS AROUND 60 F FOR THE PLAINS...THEN AS THE LOW PULLS AWAY ON FRI MORE CLOUD BREAKS SHOULD ALLOW INCREASED HEATING AND MAX TEMPS AROUND 70 F. SATURDAY THROUGH TUESDAY...UPPER RIDGE BUILDS BACK INTO THE WESTERN HALF OF THE U.S....USHERING IN WARMER AND DRIER CONDITIONS. HOWEVER...LATEST EXTENDED MODEL RUNS INDICATE A FAST MOVING LOW PRES SYSTEM DROPPING OUT OF CANADA AND ACROSS THE DAKOTAS TOWARDS THE GREAT LAKES ON SUNDAY...PUSHING A CHUNK OF COLD AIR DOWN INTO THE CENTRAL U.S. AND A COLD FRONT INTO E CO SUNDAY EVENING. FOR NOW MODELS DO NOT SEEM TO BREAK OUT PCPN WITH THIS EASTERLY PUSH...JUST SOME ENHANCED HUMIDITY LEVELS...SO WILL MAINTAIN WARM AND DRY CONDITIONS. IF THIS SOLUTION PERSISTS...THEN MAY HAVE TO COOL THINGS DOWN AND BRING IN ISOLATED POPS FOR THE PLAINS BEGINNING SUN NIGHT. MOORE && .AVIATION... EXPECT LOWERING AND THICKENING CLOUD COVER AT KCOS AND KPUB THIS EVENING...WITH AREAS OF MVFR CIGS AFTER 06Z AT BOTH SITES. BY 12Z WED...EXPECT MVFR CONDITIONS TO BE WIDESPREAD...WITH IFR CONDITIONS DUE TO SNOW JUST NORTH OF KCOS ALONG THE PALMER DIVIDE. MVFR WILL CONTINUE OVER MOST OF THE PLAINS THROUGH WED AFTERNOON...THOUGH SOME POCKETS OF VFR WILL DEVELOP AFTER 19Z. MOUNTAINS WILL BECOME OBSCURED OVERNIGHT MOST AREAS...WITH CONTINUED OBSCURATION DUE TO SNOW AND CLOUDS THROUGH THE DAY WED. AT KALS...CONDITIONS WILL REMAIN MOSTLY VFR...THOUGH A FEW SHOWERS MAY PRODUCE BRIEF MVFR CONDITIONS AT TIMES AFTER 12Z WED. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM MDT WEDNESDAY FOR COZ081-082-084. && 10/27
Hazardous weather outlook, Sep 22, 6:02 AM MDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 602 AM MDT TUE SEP 22 2009 COZ058>089-093>099-231215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 602 AM MDT TUE SEP 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED RAIN AND HIGH ELEVATION SNOW SHOWERS WILL BE POSSIBLE THIS MORNING AND EARLY AFTERNOON. NO THUNDERSTORMS ARE EXPECTED. THE MOST LIKELY AREAS TO SEE SHOWERS WILL BE OVER THE EASTERN PLAINS...NEAR THE KANSAS AND COLORADO BORDER AND OVER THE MOUNTAINS WEST OF COLORADO SPRINGS. RAIN AND SNOW IS FORECAST TO SPREAD SOUTH OVER THE REGION OVERNIGHT. SNOW LEVELS ARE FORECAST TO DROP TO NEAR 6000 FEET BY WEDNESDAY MORNING. LOCATIONS ABOVE 7000 FT WILL LIKELY SEE 2 TO 4 INCHES OF SNOWFALL BY MORNING. TEMPERATURES IN THE SAN LUIS VALLEY WILL ONCE AGAIN DROP TO NEAR FREEZING...THOSE WITH PLANT AND AGRICULTURAL INTERESTS SHOULD TAKE PRECAUTIONS TO PROTECT PROPERTY OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOME SNOW ACCUMULATIONS ARE EXPECTED OVER ALL OF THE MOUNTAINS WEDNESDAY THROUGH WEDNESDAY NIGHT. THE HIGHEST SNOW ACCUMULATIONS ARE EXPECTED OVER PIKES PEAK AND TELLER COUNTY. IT IS POSSIBLE THAT UP TO 4 INCHES WILL FALL OVER PORTIONS OF TELLER COUNTY...WITH 4 TO 8 INCHES POSSIBLE OVER PIKES PEAK. THE PALMER DIVIDE MAY ALSO SEE A COUPLE INCHES OF SNOW ACCUMULATION. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT THERE MAY BE SOME ADDITIONAL LIGHT SNOW ACCUMULATIONS OVER THE HIGHER ELEVATIONS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ABOVE 6000 FEET TONIGHT. 88/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 9:07 PM MDT | Frost Advisory | PUB | El Paso, Huerfano, Las Animas | 12 hr |
Nearby
Winter Weather Advisories in Colorado, 2009Every winter weather advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.